MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10115
Medical Device Problem Codes Detachment of Device or Device Component (2907); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "31 march 2026, during use, the tube body and tube connector detached.".
 
Additional Manufacturer Narrative
(b)(4).It was reported that"31 march 2026, during use, the tube body and tube connector are detached.Inspection of the video confirmed the defect reported by the customer "detached connector".A dimensional and functional inspection of the product involved in the complaint could not be conducted since the product was not returned.A verification of failure mode reported in the current manufacturing process was conducted as follows: 25 samples were taken from the current production; the samples were dimensionally inspected, and issue reported "detached connector" was not observed in the current manufacturing process.A device history record (dhr) review was conducted for relevant materials and batches.No nonconformances or manufacturing-related i ssues were identified that could be associated with the reported condition.Failure mode "detached connector" could be confirmed with video returned.However it is necessary to receive the physical sample to perform a proper investigation, determine the root cause & corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.

Brand Name
ET TUBE,CF,7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24966073
Report Number3003898360-2026-00199
Device Sequence Number20072245
Product Code BTR
UDI-Device Identifier04026704396818
UDI-Public(01)04026704396818(11)241105(17)291104(10)73K2401068(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10115
Device Lot Number73K2401068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown